Contact your vet. Many antibiotics cause GI upset. If your vet prescribed antibiotics for an infection than yes your dog needs them for the full course. However, the vet may change to a different one if vomiting/diarrhea occur. Meds don't work if the dog is throwing them up. Or, the vet may just add an anti nausea med to the mix. Your vet is your best source in this case.
Ah yes and agree...if he is throwing up, maybe that antibiotic does not agree with him and he can try a different one. Although some stomach upset is normal and they usually say best to take the pill with food or after eating. Also if it is a huge pill, do they have one that is smaller ( easier to slip into food)?
Yes. You keep giving his meds. A UTI that isn't treated can lead to kidney disease. AND UTI's are painful.
Get some Slippery Elm. Give that to him 45 minutes before you give him his antibiotic. That will coat his stomach and help with the upset the abx is causing. Make sure to give the pill with food.
If you can't find Slippery Elm today, then make sure he's eaten a meal first.
If you are fighting with him to take the pill, that will cause him to be timid. I try to do a little obedience with them to get them hyped up and then give them the pill wrapped in their reward so they just swallow it right down. Raw hamburger seems to be the best thing to use because they just swallow it. Play with him, give him a meatball, play again, give him the meatball with the pill quickly followed with another meatball so he doesn't stop to chew the pill meatball.
And call your vet in the morning to tell them he his vomiting.